Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 612942, 22 pages
http://dx.doi.org/10.1155/2013/612942
Research Article

On Structural Patterns of Mechanical Systems with Impacts with One and Two Degrees-of-Freedom

Division of Dynamics, Technical University of Lodz, Stefanowskiego 1/15, 90-924 Lodz, Poland

Received 20 July 2012; Accepted 5 December 2012

Academic Editor: Jun-Juh Yan

Copyright © 2013 Barbara Blazejczyk-Okolewska. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Barbara Blazejczyk-Okolewska, “On Structural Patterns of Mechanical Systems with Impacts with One and Two Degrees-of-Freedom,” Mathematical Problems in Engineering, vol. 2013, Article ID 612942, 22 pages, 2013. https://doi.org/10.1155/2013/612942.